Cold Chills and Shaking with occasional hot flashes
I have epilepsy but have been doing okay with medication. I have had some seizures and falls lately. I have had some concussions and contusions. I don't know if this has anything to do with this problem...probably not. I do not have diarrhea. Lately, I have extreme cold spells or shaking and occasional extreme hot spells. I have long passed menopause. I have cartroid artery disease and ataxia. My vision is also a little messed up. It seems as though I am having extreme mood swings. I have had my thyroid checked recently. Can you give me a little assistance?
My father sometimes has these symptoms, too. But heres the thing. He's got Diabetes. He hasn't had a seizure before, that I know of, but this could be something also to do with your Appendix. My fathers was, very green, and he could've died. Now he wears a pump, and he's been doing fine, so far with it. Maybe you should check the doctor, to run some test's for anything unusual, going on with the symptoms you've been worrying about. That is about all that I could possibley know. You should check soon, just in case.
Thanks for writing to the forum!
Chronic diarrhea can affect the level of the drug in your body. Hence this can precipitate seizures at a dose of medicine that was earlier effective as the drug is not absorbed properly. Since you also have carotid artery disease, chances of TIA or transient ischemic attack wherein the blood supply to brain is temporarily cut off. The episodes last for a maximum of 24 hours and then resolve or a new symptom starts. Otherwise it could be due to nerve compression very high up in the cervical vertebra. Please consult a neurologist. You may need to undergo MRI of the brain or cervical spine.
You must also get your thyroid function tested.
It is difficult to comment beyond this at this stage, without examining you. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.